Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Pregnant, abortion done, regular intercourse, bleeding post sex. Suggestions?

hi, I am 25 years old. I had an abortion in May 08. After that I am in relationship with my boy friend since last 6 months, but we are having regular sex since last 2 months. I had bleeding after sex around one month ago and today also after sex the same happened. Thus overall it happened 2 times with me. Bleeding stops after 15-30 minutes. Please suggest what can be the cause and cure for that.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello. I'm sorry you're having problems.
The most common cause of vaginal bleeding after sex is cervical friction, which is simply due to your partner's penis coming in contact with your cervical os (opening). The cervical os is normally fairly fragile, and at certain times during your cycle it becomes even more so. Many women regularly have post-coital bleeding at specific times during their cycles. Post-coital bleeding is also quite common in women who take birth control pills, which increase the fragility around the cervical os. Such bleeding isn't serious.
Other possible causes of post-coital bleeding include pelvic infections, uterine fibroids, cervical polyps and cervical cancer. (If you've had a Pap smear within the past 2 to 3 years, cervical cancer is very unlikely.)
Whether or not your abortion in May is contributing to this issue cannot be determined without an examination. If your bleeding persists, or if you develop other symptoms (pelvic pain, vaginal discharge, fever, pain during intercourse, etc.), see your gynecologist.
I hope that helps!
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor